# SDR ASAA2021051334814

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,888 hours, 8,623 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND WITH HGS MONITOR- UNSUCCESSFUL, ACFT EXCEEDED 35 FEET LEFT OF RUNWAY BEFORE TOUCHING DOWN AROUND 35 FEET LEFT OF RUNWAY, NO APPROACH WARN LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED LAND VERIFY TEST REF B737-900 AMM 22-11-00-700-801. VERIFIED REPAIR CONFIRMATION PER B737-900 FIM 22-11 TASK 825. APPROACH SURVEY COMPLETED.
